# SDR CALA2018123102688

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D5323039920002
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BETWEEN FR30-31 & BETWEEN STRINGERS 43 L-44 CLEAT HAS CORROSION SPOT ON UPPER SURFACE ON HAECO LCQ REF 9295286 SPEC A3NB-24-3-6046. NR GENERATED BY V919150 REMOVED AND REPLACED CORRODED CLEAST BETWEEN FR30 TO FR31 AND BE TWEEN STR43 L/H TO STR44 IAW AIRBUS SRM 51-42-11-001 PG 6 PARA ( E) STEPS (C)(D) BY MECH V925640 INSP BY LC-66
